MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25030UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 1-4th distal stent wraps with struts raised, bunched and stretched.No deformation was evident to the distal tip.The inner lumen patency was verified.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use a resolute integrity rx coronary drug eluting stent to treat a mildly calcified and mildly tortuous lesion located at the distal right coronary artery exhibiting 95% stenosis.Abnormalities were reported in relation to anatomy in that a previous stent was implanted.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues identified.Negative prep was performed with no issues noted.The lesion was pre-dilated.The device did pass through a previously-deployed stent.Resistance was encountered when advancing the device and excessive force was not used during delivery.It was reported that the stent deformed during positioning.It was described that the angle of the al1 guide was an acute angle to the vessel and created an extreme angle into the vessel.The stent incurred some resistance upon crossing that angle and this possibly lifted or damaged the stent strut.The physician stated that the stent damage was noted and the device was replaced with a new rsint25030ux which crossed successfully and the procedure was completed.Patient status post-procedure is alive with no injury.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7047924
Report Number9612164-2017-01639
Device Sequence Number19195006
Product Code NIQ
UDI-Device Identifier00643169037526
UDI-Public00643169037526
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2019
Device Catalogue NumberRSINT25030UX
Device Lot Number0008671575
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1